# SDR SWAA2014031025921

- Difficulty date: February 24, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 50,445 hours, 29,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME E F WINDOW POST CRACKED INDICATIONS IN 1ST & 2ND FASTENER HOLES FROM BOTTOM.  REPAIRED POST IAW ACO.
